# SDR ASAA0580393

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304963
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LEFT NR 3 OUTBOARD FLAP VANE L/E REPAIR DOUBLER IS CHAFED.  REPLACED DOUBLER.  (M)
